# SDR DALA2023033002436

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N949DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38732
- Aircraft time: 31,314 hours, 10,289 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2692655) DURING INSPECTION FOUND CORROSION FLOOR BEAM LOCATED BS947.5 AND RBL49 AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON FLOOR BEAM 947.5 BETWEEN RBL 50 AND LBL 50 ALL STEPS IS DOCUMENTS ON ORNRC 88/200 RII INSPECTION COMPLETE . JOB COMPLETE ASSOCIATED ERA 00-605919.
